Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
little_one

EEk weird side effects of accutane

Recommended Posts

Hey.. have just started my first course of accutane a week ago, am 18 f and am takin 40mg a day. so far not really experiencing any of the conventional side effects (i.e. dry/sensitive skin), only really slightly chapped lips.. however over last 4 days have woken up with two large skin blisters surrounded by really sore red skin.. it really hurts and looks irritated but its really only isolated to two small areas on my arms, not like an overall reaction.. am very worried as have never experienced anything like this before and havent heard of anyone else on accutane with similar side effects....

has anyone else experienced anything similar or seen/heard of anyone that has,

any response would be very much appreciated, cheers x

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×